Items where Author is "Diaz, Jesus Ildefonso"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 7.

Bégout, Pascal and Diaz, Jesus Ildefonso (2015) Existence of weak solutions to some stationary Schrödinger equations with singular nonlinearity. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 109 (1). pp. 43-63.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) Self-similar solutions with compactly supported profile of some nonlinear Schrödinger equations. Electronic Journal of Differential Equations, vol. 90. pp. 1-15.

Bégout, Pascal and Diaz, Jesus Ildefonso (2014) A sharper energy method for the localization of the support to some stationary Schrodinger equations with a singular nonlinearity. Discrete and Continuous Dynamical Systems, vol. 34 (n° 9). pp. 3371-3382.

Bégout, Pascal and Diaz, Jesus Ildefonso (2013) Self-similar solutions with compactly supported profile of some nonlinear Schrödinger equations. TSE Working Paper, n. 13-400

Bégout, Pascal and Diaz, Jesus Ildefonso (2013) A sharper energy method for the localization of the support to some stationary Schrödinger equations with a singular nonlinearity. TSE Working Paper, n. 13-401

Bégout, Pascal and Diaz, Jesus Ildefonso (2012) Localizing Estimates of the Support of Solutions of some Nonlinear Schrödinger Equations - The Stationary Case. Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 29 (n° 1). pp. 35-58.

Bégout, Pascal and Diaz, Jesus Ildefonso (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes Rendus Mathématique. Académie des Sciences, vol. 342 (n° 7). pp. 459-463.

This list was generated on Wed Jul 24 05:27:08 2019 CEST.